English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On Time Duality for Markov Chains

Keller, P., Rœlly, S., & Valleriani, A. (2015). On Time Duality for Markov Chains. Stochastic Models, 31(1), 98-118. doi:10.1080/15326349.2014.969736.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-B92D-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-B92E-0
Genre: Journal Article

Files

show Files
hide Files
:
2109889.pdf (Preprint), 190KB
 
File Permalink:
-
Name:
2109889.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Keller, Peter1, Author
Rœlly, Sylvie1, Author
Valleriani, Angelo2, Author              
Affiliations:
1external, ou_persistent22              
2Angelo Valleriani, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863324              

Content

show

Details

show
hide
Language(s):
 Dates: 2015-02-042015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Stochastic Models
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 31 (1) Sequence Number: - Start / End Page: 98 - 118 Identifier: ISSN: 1532-6349